# SDR FDEA201003180924

- Difficulty date: March 18, 2010
- Submitted: March 19, 2010
- Operation: Air carrier
- Aircraft: N479FE
- Make and model: Boeing 727227
- Aircraft serial: 21461
- Aircraft time: 44,408 hours, 28,804 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65163421
- Condition: Corroded
- Location: Bs 1030 S27l/R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT HAS SURFACE CORROSION ON FRAME BS 1030 AT STR 27L AND STR 27R.  REMOVED CORROSION AT BS 1030 STRINGER 27L IAW SRM 51-10-6.  AREA FOUND TO BE  OUT OF LIMITS IAW SRM 53-10-1.  FORMED REPAIR DOUBLER IAW SRM 53-10-2, FIG 5   AND 51-40-3 FIG 1.  LOCATED, DRILLED AND DE BURRED HOLES ON DOUBLER IAW SRM   51-30-5 AND 51-40-3 FIG 1. TREATED AND PRIMED DOUBLER IAW SRM 51-10-2. INSTALLED  DOUBLER IAW SRM 51-30-2, REV 102.
